# SDR CALA2025111411203

- Difficulty date: November 12, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 48,402 hours, 5,897 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR ENTRY 4L ADVISORY L4 PASSENGER ENTRY DOOR NOT FULLY CLOSED, LATCHED, OR LOCKE D. DOOR ENTRY 4L EICAS CABIN ALT NORMAL 5800FT 8.6 AT FL360 FOUND NO ACTIVE MSGS, NO HISTORY. PROX SENSOR CLEARANCE WITHIN RANGE (~2.0MM). OK TO CONTINUE. REF AMM 52-71-01 & FIM. ADD FAULT:52-10792
